# SDR AALA202507311400

- Difficulty date: July 20, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,357 hours, 14,075 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Inaccurate
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, LEFT MAIN FUEL TANK CONTINUOUSLY DISPLAYING A LOWER AMOUNT. EVEN AFTER BALANCING THE FUEL, LEFT MAIN GOES LOWER THAN RIGHT BY UP TO 600 LBS. VERIFIED INOPERATIVE MAIN FUEL INDICATION LIGHT.   REMOVE AND REPLACED THE LEFT HAND WING COMPENSATOR. PER 28-41-21 AND TANK TIGERS WO# TT02084. OPERATIONAL AND LEAK CHECK GOOD.
